# SDR YENA201808140936

- Difficulty date: August 14, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 35,710 hours, 22,699 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 440, CLE-BOS. DURING AN ENGINE CHANGE AT BOS, WAS REPORTED WITH TWO CRACKS AT THE LT PYLON SUPPORT INBOARD SEAL (PN 190-03266-004) MEASURING 9MM LONG AND OUTBOARD SEAL (190-03266-003) MEASURING 21MM LONG. THERE ARE NO ALLOWABLES IN THE SRM AND CONTACTED INSTRUCTING TO PERFORM A STOP-DRILL TO THE CRACKS, FABRICATE AND INSTALL A TEMPORARY REPAIR DOUBLER. THIS EC E18-647-01 EMBODIES TEMPORARY REPAIR INSTRUCTIONS PER REF /1/ ETD VALID FOR 5000FH. EC E18-647-02 EMBODIES PERMANENT REPAIR INSTRUCTIONS DETAILING SEALS REPLACEMENT WITHIN 5000FH; APPROVED THIS REPAIR PER REF /1/ ETD AND IS CLASSIFIED AS MAJOR.
